# SDR CA980507002

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 3020803
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE HAD 10 PERCENT - 30 PERCENT TORQUE FLUCTUATION AND FLAMED OUT.  SUSPECTED CAUSE WAS FUEL OIL HEATER, WHICH CAUSED EXCESSIVE HIGH FUEL TEMPERATURE AND OCCURRENCE OF CAVITATION. THE FUEL OIL HEATER WAS SENT FOR INVESTIGATION.
